# SDR UPS802122

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Part number: 1002024T3
- Condition: Cracked
- Location: Fs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND FUSELAGE SKIN DOUBLER HAS 1 INCH LONG CRACK.  RT AND LT AFT HEAT EXCHANGER CUTOUT LOWER AFT CORNERS.  INSTALLED REPAIR IAW UPS EO DC8-5330-4732D.
